Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 239, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 21, 2011, 12:47 AM CDT for Kemper County, Neshoba County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2011, 12:47 AM CDT (05:47 UTC)
- Expired
- Apr 21, 2011, 1:07 AM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Kemper County, MS, Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 7:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1623 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
107 WUUS54 KJAN 210547 SVRJAN MSC069-099-210630- /O.NEW.KJAN.SV.W.0239.110421T0547Z-110421T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1247 AM CDT THU APR 21 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF PRESTON... EAST CENTRAL NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI... * UNTIL 130 AM CDT * AT 1247 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FORESTDALE MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BLUFF SPRINGS BY 110 AM CDT... PRESTON BY 115 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE A STRUCTURE IMMEDIATELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI. && LAT...LON 3293 8877 3273 8865 3267 8900 3284 8906 TIME...MOT...LOC 0547Z 246DEG 20KT 3277 8897 $$ MRM
1 follow-up statement
213 WWUS54 KJAN 210607 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 107 AM CDT THU APR 21 2011 MSC069-099-210617- /O.CAN.KJAN.SV.W.0239.000000T0000Z-110421T0630Z/ KEMPER MS-NESHOBA MS- 107 AM CDT THU APR 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NESHOBA AND NORTHWESTERN KEMPER COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI. LAT...LON 3293 8877 3273 8865 3267 8900 3284 8906 TIME...MOT...LOC 0607Z 246DEG 20KT 3281 8885 $$ MM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 9:40 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Apr 20, 9:40 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT WED APR 20 2011
...SEVERE WEATHER AND FLOODING POTENTIAL TO CONTINUE THROUGH THE
OVERNIGHT HOURS...
.UPDATE...A NEW SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
LOCATIONS NORTH OF I-20 THROUGH 2AM THURSDAY MORNING. SEVERE
CONVECTION IS ONGOING AT THIS TIME ACROSS NORTHERN AND CENTRAL
PORTIONS OF MISSISSIPPI WITH ADDITIONAL DEVELOPMENT ACROSS WESTERN
PORTIONS OF THE CWA EXPECTED THROUGH THE OVERNIGHT HOURS. MAIN RISKS
ACROSS THESE AREAS WILL BE HAIL TO THE SIZE OF GOLFBALLS...DAMAGING
WINDS UP TO 60 MPH..AND ONE OR TWO TORNADOES CAN NOT BE RULED OUT.
FLASH FLOODING WILL ALSO BE A CONCERN AS STORMS TRAIN WEST TO EAST
OVER THE SAME AREAS WITH HOURLY RAINFALL RATES BETWEEN 1 TO 2 INCHES.
LOCALIZED RAIN AMOUNTS AS HIGH AS 5 TO 6 INCHES HAVE BEEN RADAR
ESTIMATED AND AN ADDITIONAL 2 TO 4 INCHES COULD BE POSSIBLE.
CURRENTLY...A SEVERE CLUSTER/LINE OF THUNDERSTORMS IS LOCATED ALONG
THE HIGHWAY 25 CORRIDOR IN THE GOLDEN TRIANGLE REGION. THIS
CLUSTER/LINE WILL SHIFT EAST INTO ALABAMA BY 1030PM.
HOWEVER...ADDITIONAL DEVELOPMENT ALONG THE SOUTHERN FLANK OF A
SHALLOW LOW-LVL BOUNDARY NORTH OF I-20 WILL PERSIST FOR LOCATIONS
ACROSS EASTERN MISSISSIPPI OVER THE NEXT 6 HOURS. BEHIND THIS
CLUSTER/LINE...ELEVATED SHOWERS AND THUNDERSTORMS EXIST OVER SOUTH-
CENTRAL ARKANSAS AND WESTERN PORTIONS OF THE CWA. ENVIRONMENT PRESENT
STILL SHOWS 2000 TO 2500 J/KG MUCAPE AND 40 TO 45 KTS OF EFFECTIVE
BULK SHEAR AIDED BY ISENTROPIC LIFT AND A SFC BOUNDARY...WILL
CONTINUE TO SUPPORT VIGOROUS UPDRAFTS. WITH STORMS BEING ELEVATED IN NATURE
BEHIND SFC BOUNDARY BUT 0 TO 3 KM SRH VALUES OF 200-350 M2/S2 WILL
LIMIT BUT NOT ENTIRELY PRECLUDE THE POSSIBILITY OF A TORNADO OR TWO
THROUGH THE REST OF THIS EVENING AND EARLY THURSDAY MORNING HOURS.
SEVERITY OF THUNDERSTORMS WILL DECREASE THROUGH THE MORNING HOURS OF
THURSDAY AS OVERALL INSTABILITY WANES. HOWEVER...TRAINING OF HEAVIER
SHOWERS AND GENERAL THUNDERSTORMS WILL COMPOUND A FLOODING RISK
THROUGH THURSDAY MORNING. A FLASH FLOOD WATCH CONTINUES TO BE IN
EFFECT THROUGH 6AM THURSDAY MORNING.
BOUNDARY WILL BEGAN TO MOVE BACK NORTHWARD TOMORROW AFTERNOON AS
LOW-LVL WINDS BECOME SOUTHERLY IN RESPONSE TO DEVELOPING SFC LOW
ACROSS SOUTHERN PLAINS AND RETRO-GRADING HIGH ACROSS NE GULF.
FOR FORECAST GRID UPDATES...REMOVED THUNDERSTORM WORDING FOR
LOCATIONS GENERALLY SOUTH OF I-20 GIVEN ANTICIPATED EVOLUTION. BUMPED
HIGH TEMPERATURES ONE TO TWO DEGREES FOR TOMORROW AFTERNOON ACROSS
CENTRAL AND SOUTHERN AREAS GIVEN WARM MORNING LOWS AND H85 TEMPS
SUPPORTING MID TO UPPER 80 TEMPS. PATCHY FOG WAS ADDED ACROSS
SOUTHEASTERN LOCATIONS FOR TOMORROW MORNING. UPDATES ARE OUT./ALLEN/
&&
.PREV DISCUSSION... /ISSUED 527 PM CDT WED APR 20 2011/
DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF
THE AREA AND OVER EAST CENTRAL MISSISSIPPI THIS AFTERNOON AND EARLY
EVENING. THE BOUNDARY STILL REMAINS FROM GREENWOOD BACK INTO
NORTHEAST TEXAS...WITH SHOWERS AND THUNDERSTORMS FIRING ALONG THE
BOUNDARY AND SLOWLY MOVING ACROSS EAST CENTRAL MISSISSIPPI. MUCH OF THE
ACTIVITY TO THE WEST SEEMS TO BE MOVING NORTH AND EAST WITH A WEAK
UPPER WAVE. DEVELOPMENT TO THE SOUTH HAS BEEN SLOW. THE MODELS
CONTINUE TO SUGGEST THE BOUNDARY WILL SINK FURTHER SOUTH AND STORMS
WILL DEVELOP OVER THE NORTHERN HALF OF THE AREA. WITH THE BOUNDARY
STALLED AND THE WAVE TO THE WEST NOT HELPING TO MOVE THE SYSTEM OUT
OF THE AREA...IT IS UNCLEAR HOW FAR SOUTH TO EXPECT THUNDERSTORM
ACTIVITY. WILL NOT ADJUST THE FLASH FLOOD WARNING AT THIS
TIME...SINCE STORMS HAVE GENERALLY BEEN EAST OF THE RIVER ALONG THE
HIGHWAY 82 CORRIDOR. WITH THE UNCERTAINTY IN THE MOVEMENT OF THE
BOUNDARY ALL COUNTIES WILL LIKELY REMAIN IN THE SEVERE THUNDERSTORM
WATCH FOR THE DURATION.
THE LOCAL MODELS WERE SUGGESTING THE BEST WIND AND HAIL POTENTIAL
WILL REMAIN OVER EAST CENTRAL MISSISSIPPI. THERE WERE SOME BREAKS IN
THE CLOUDS...WHERE TEMPERATURES HAVE REACHED IN THE MID AND UPPER
80S. THE BEST INSTABILITY WAS OVER THE EASTERN HALF OF THE AREA...SO
EXPECTING STORMS OVER THE AREA TO INTENSIFY QUICKLY THROUGH AT LEAST
SUNSET. ANTICIPATING THE INSTABILITY TO CONTINUE TO LESSEN THROUGH
THE EVENING...BUT THE FLOODING POTENTIAL WILL LIKELY INCREASE.
SHOWERS WERE FINALLY STARTING TO DEVELOP TO THE SOUTH AND
WEST...BASICALLY RIGHT ON THE BOUNDARY. THE SOUTHERLY FLOW ON THE
RADAR SHOWS THE AREA OF CONVERGENCE...GENERALLY STRETCHING FROM
BASTROP LOUISIANA TO TCHULA TO STARKVILLE...SO ACTIVITY WILL LIKELY
INCREASE SHORTLY AND CONTINUE FOR THE NEXT FEW HOURS.
FOR THE FORECAST...MAINTAINED LIKELY POPS ALONG THE HIGHWAY 82
CORRIDOR THROUGH TONIGHT...EXPECTING THE BEST STORMS AND HEAVY RAIN
TO REMAIN OVER THAT AREA. THE BOUNDARY/UPPER TROUGH AXIS WILL SHIFT
NORTH THURSDAY...AS THE RIDGE OVER THE SOUTHEAST US RETROGRADES.
LOOKING FOR THE RAIN TO MOVE OUT OF THE AREA BY THURSDAY
AFTERNOON...WITH ONLY ISOLATED ACTIVITY LINGERING THROUGH 03-6Z.
MAINTAINED HEAVY RAINFALL WORDING...WITH SO MUCH MOISTURE FLOWING
INTO THE AREA. WILL HAVE TO LOOK AT THE EXTENDING THE FFA THROUGH 00Z
THURSDAY. HIGH PRESSURE TAKES OVER BY FRIDAY AND THE AREA WILL BE
GENERALLY DRY THROUGH THE WEEKEND. THERE MAY BE SOME ISOLATED SHOWERS
AND THUNDERSTORMS.
WENT WITH GUIDANCE TEMPS...MID TO UPPER 80S SEEM OK FOR THE NEXT FEW
DAYS. WILL SEE SOME VERY WARM LOWS WITH VALUES IN THE MID TO UPPER
60S.
&&
.AVIATION...
STRONG TO SEVERE THUNDERSTORMS WILL AFFECT NORTHERN TAF SITES OF
KGWO...KGLH..KGTR THROUGH THE REST OF THE EVENING AND EARLY MORNING
HOURS OF THURSDAY. PERIODIC LIFR AND IFR CONDITIONS WILL OCCUR INVOF
STRONGEST THUNDERSTORMS. FARTHER SOUTH...TAF SITES WILL REMAIN VFR
THROUGH MIDNIGHT...BUT THEN FALL TO MVFR AS STRATUS DECK BUILDS IN.
GROUND FOG AND IFR CONDITIONS APPEAR LIKELY ACROSS SOUTHEASTERN
LOCATIONS EARLY TOMORROW MORNING AND WILL BE SLOW TO LIFT BY
10AM./ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 68 86 67 86 / 33 18 10 11
MERIDIAN 64 85 62 86 / 40 19 13 12
VICKSBURG 65 86 66 87 / 30 19 9 11
HATTIESBURG 67 87 65 87 / 16 14 9 5
NATCHEZ 67 86 65 84 / 20 15 9 9
GREENVILLE 61 84 65 86 / 59 36 16 13
GREENWOOD 63 84 66 86 / 61 37 17 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 AM CDT THURSDAY FOR MSZ018-019-025>039-
044>046.
LA...NONE.
AR...NONE.
&&
ALLEN/07Hazardous weather outlook, Apr 20, 4:27 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 427 PM CDT WED APR 20 2011 LAZ024-026-MSZ059>066-072>074-212130- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 427 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>058-212130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE- 427 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY SCATTERED SEVERE STORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL TRACK ACROSS THE MOIST AND UNSTABLE ATMOSPHERE. THE PRIMARY RISKS ARE LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS GUSTS UP TO 70 MPH. A FEW TORNADOES CAN BE RULED OUT...ESPECIALLY FOR EAST CENTRAL MISSISSIPPI. WHILE SEVERE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA NORTH OF THE HIGHWAY 84 CORRIDOR...THE MOST INTENSE STORMS WILL BE NORTH OF INTERSTATE 20. IN ADDITION TO THE RISK OF SEVERE STORMS...HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL BE LIKELY FOR MUCH OF THE REGION. MANY AREAS ALONG A LINE FROM HOLLANDALE TO DURANT TO MACON HAVE RECEIVED RAINFALL AMOUNTS OF 2 TO 4 INCHES. HEAVY DOWNPOURS HAVE ALREADY CAUSED ROAD CLOSURES IN A FEW COMMUNITIES. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES WILL BE POSSIBLE THROUGH THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 20, 11:11 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1111 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 1 NNW SEVEN PINES 33.38N 90.10W
04/20/2011 CARROLL MS LAW ENFORCEMENT
SEVERAL TREES DOWN NORTH OF SEVEN PINES COMMUNITY.
&&
JALLENLocal storm report, Apr 20, 11:22 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1122 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD COLUMBUS 33.51N 88.40W
04/20/2011 LOWNDES MS EMERGENCY MNGR
60 TO 80 UNITS OF APARTMENTS ARE FLOODED IN THE CITY OF
COLUMBUS
&&
DLSpecial weather statement, Apr 20, 11:28 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1128 PM CDT WED APR 20 2011 MSZ038-210500- WINSTON MS- 1128 PM CDT WED APR 20 2011 ...STRONG THUNDERSTORM OVER SOUTHERN WINSTON COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED 9 MILES SOUTHWEST OF CENTER RIDGE AT 1128 PM CDT...MOVING EAST AT 30 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN SOUTHERN WINSTON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3317 8881 3294 8881 3294 8923 3305 8926 TIME...MOT...LOC 0428Z 255DEG 26KT 3299 8913 AEG
Local storm report, Apr 20, 11:38 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1138 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 2 W KOSCIUSKO 33.06N 89.62W
04/20/2011 ATTALA MS LAW ENFORCEMENT
TREES DOWN ON HWY 12 WEST OF KOSCIUSKO.
&&
JALLENLocal storm report, Apr 20, 11:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1148 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG BROOKSVILLE 33.23N 88.58W
04/20/2011 NOXUBEE MS LAW ENFORCEMENT
3 TO 4 TREES DOWN IN TOWN OF BROOKSVILLE.
&&
JALLENLocal storm report, Apr 20, 11:49 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG MACON 33.11N 88.56W
04/20/2011 NOXUBEE MS LAW ENFORCEMENT
COUPLE OF TREES DOWN IN MACON
&&
JALLENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:00 PM CDT | Tornado Warning | JAN | Montgomery, Webster | 60 min |
| Apr 20, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 39 min |
| Apr 20, 7:11 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 49 min |
| Apr 20, 7:13 PM CDT | Tornado Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 62 min |
| Apr 20, 7:35 PM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Apr 20, 7:40 PM CDT | Tornado Warning | JAN | Carroll | 46 min |
| Apr 20, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 31 min |
| Apr 20, 7:48 PM CDT | Tornado Warning | JAN | Lowndes | 57 min |
| Apr 20, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 53 min |
| Apr 20, 8:01 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Grenada, Montgomery, Webster | 44 min |
| Apr 20, 8:03 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 16 min |
| Apr 20, 8:32 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 43 min |
| Apr 20, 8:33 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 3 hr |
| Apr 20, 8:44 PM CDT | Tornado Warning | JAN | Lowndes | 61 min |
| Apr 20, 8:46 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 22 min |
| Apr 20, 8:48 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 57 min |
| Apr 20, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 59 min |
| Apr 20, 9:18 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 57 min |
| Apr 20, 9:37 PM CDT | Special Weather Statement | JAN | Hinds | 28 min |
| Apr 20, 9:46 PM CDT | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Apr 20, 9:49 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Apr 20, 10:05 PM CDT | Areal Flood Warning | JAN | Carroll, Grenada, Montgomery | 12 hr |
| Apr 20, 10:25 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 50 min |
| Apr 20, 11:10 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 65 min |
| Apr 20, 11:28 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Apr 20, 11:28 PM CDT | Special Weather Statement | JAN | Winston | 32 min |
| Apr 20, 11:33 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 42 min |
| Apr 20, 11:52 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 37 min |
| Apr 21, 12:07 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 19 min |
| Apr 21, 12:57 AM CDT | Special Weather Statement | JAN | Scott | 28 min |
| Apr 21, 1:06 AM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Apr 21, 1:42 AM CDT | Flash Flood Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 2 hr |
| Apr 21, 2:18 AM CDT | Special Weather Statement | JAN | Lauderdale | 32 min |
| Apr 21, 2:21 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 41 hr |
| Apr 21, 6:37 AM CDT | Special Weather Statement | JAN | Sharkey | 33 min |
| Apr 21, 6:50 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 40 min |
| Apr 21, 7:16 AM CDT | Special Weather Statement | JAN | Warren | 19 min |
| Apr 21, 7:20 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 40 min |
| Apr 21, 7:44 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Apr 21, 7:48 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 42 min |
| Apr 21, 7:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 49 min |
| Apr 21, 8:03 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 21, 8:47 AM CDT | Special Weather Statement | JAN | Yazoo | 18 min |
| Apr 21, 9:11 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 22 min |
| Apr 21, 9:14 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 45 min |
| Apr 21, 9:50 AM CDT | Flash Flood Warning | JAN | Yazoo | 115 min |
| Apr 21, 10:31 AM CDT | Special Weather Statement | JAN | Hinds, Warren, Yazoo | 29 min |
| Apr 21, 10:53 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 67 min |
| Apr 21, 11:46 AM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Apr 21, 11:50 AM CDT | Severe Thunderstorm Warning | JAN | Copiah | 55 min |
| Apr 21, 1:03 PM CDT | Special Weather Statement | JAN | Franklin, Lincoln | 32 min |
| Apr 21, 1:19 PM CDT | Special Weather Statement | JAN | Neshoba, Newton | 31 min |
| Apr 21, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 49 min |
| Apr 21, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 63 min |
| Apr 21, 1:45 PM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Apr 21, 2:13 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 32 min |
| Apr 21, 2:14 PM CDT | Tornado Warning | JAN | Jasper | 12 min |
| Apr 21, 2:47 PM CDT | Special Weather Statement | JAN | Covington, Marion | 28 min |
| Apr 21, 3:09 PM CDT | Special Weather Statement | JAN | Jones, Lamar, Marion | 31 min |
| Apr 21, 3:35 PM CDT | Special Weather Statement | JAN | Jones, Lamar | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.